# SDR 95UAL900257

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Harness
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY ESCAPE PATH LIGHTING INOP.  REPLACED BATTERY AND INVERTERS, NO HELP.  REPLACED HARNESS, CHECKS OK.
